# SDR UPS08M52108

- Difficulty date: January 24, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11
- Aircraft serial: 48472
- Aircraft time: 62,889 hours, 8,989 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C ENG NR 2 EXHAUST FAIRING RT SIDE WITH EXISTING PATCH REPAIR.  FPI C/OUT ON EXISTING REPAIR IAW DACNDTSPM R.13 PART08 FOUND NO CRACK EVIDENT ON FAIRING SKIN & REPAIR DOUBLER.  NEW REPAIR DOUBLER FAB USING 2219-0 0.071" PER EN 1123-08&MD11-54-20173.  REP DOUBLER HEAT TREATED TO T62 PER DPS7.00-1 HARDNESS OBTAINED HRB64.9 IS ACCEPTABLE PER DPS1.05- REPAIR DOUBLER INSTALLED PER MD11-54-20173&EN1123-08.
